# SDR DALA1233031801

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 45,931 hours, 10,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR 30AB/L3 DOOR DIM.  MAINTENANCE FOUND BATTERY AT CHARGER M7236 WEAK AND REPLACED BATTERY.  SYSTEM OPERATION IS NORMAL.
